Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 6, p. 769-812
@article{ASENS_1999_4_32_6_769_0,
     author = {Vishik, Misha},
     title = {Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {6},
     year = {1999},
     pages = {769-812},
     doi = {10.1016/s0012-9593(00)87718-6},
     zbl = {0938.35128},
     mrnumber = {2000i:76008},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_6_769_0}
}
Vishik, Misha. Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 6, pp. 769-812. doi : 10.1016/s0012-9593(00)87718-6. http://www.numdam.org/item/ASENS_1999_4_32_6_769_0/

[BC] H. Bahouri and J.-Y. Chemin, Equations de transport relatives à des champs de vecteurs on-lipschitziens et mécanique des fluides, Arch. Rational Mech. Anal., Vol. 127, 1994, pp. 159-181. | MR 95g:35164 | Zbl 0821.76012

[BKM] T. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth for the 3-D Euler equations, Comm. Math. Phys., Vol. 94, 1984, pp. 61-66. | MR 85j:35154 | Zbl 0573.76029

[B] J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. de l'Ecole Norm. Sup., Vol. 14, 1981, pp. 209-246. | Numdam | MR 84h:35177 | Zbl 0495.35024

[BB] J. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Funct. Anal., Vol. 15, 1974, no. 4, pp. 341-363. | MR 49 #9452 | Zbl 0279.58005

[C] D. Chae, Weak solutions of 2D Euler equations with initial vorticity in L log L(R2), J. Diff. Equat., Vol. 103, 1993, pp. 323-337. | MR 94m:35233 | Zbl 0854.35082

[C1] J.-Y. Chemin, Fluides parfaits incompressibles, Astérisque no. 230, 1995. | MR 97d:76007 | Zbl 0829.76003

[C2] J.-Y. Chemin, Persistance de structures géométriques dans les fluides incompressibles bidimensionnelles, Ann. Ecole Norm. Sup., Vol. 26, 1993, pp. 1-26. | Numdam | MR 94j:35141 | Zbl 0779.76011

[CL] J.-Y. Chemin and N. Lerner, Flot de champs de vecteurs non Lipschitziens et équations de Navier-Stokes, J. Diff. Equat., Vol. 121, 1995, pp. 314-328. | MR 96h:35153 | Zbl 0878.35089

[D] I. Daubechies, Ten lectures on wavelets, SIAM, 1992. | MR 93e:42045 | Zbl 0776.42018

[De] J.-M. Delort, Existence de nappes de tourbillon en dimension deux, J. Amer. Math. Soc., Vol. 4, 1991, pp. 553-586. | MR 92f:76019 | Zbl 0780.35073

[D1] B. Desjardins, A few remarks on ordinary differential equations, Commun. in PDE's, Vol. 21, 1966, pp. 1667-1703. | MR 97j:34005 | Zbl 0899.35022

[D2] B. Desjardins, Linear transport equations with initial values in Sobolev spaces and application to Navier-Stokes equations, Diff. And Int. Equat., Vol. 10, 1997, no. 3, pp. 577-586. | MR 2000k:35234 | Zbl 0902.76028

[DL] R. Di Perna and P.-L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Vol. 98, 1989, no. 3, pp. 511-549. | MR 90j:34004 | Zbl 0696.34049

[DM] R. Di Perna and A. Majda, Concentrations in regularizations for 2-D incompressible flows, Comm. Pure Appl. Math., Vol. 40, 1987, pp. 301-345. | MR 88e:35149 | Zbl 0850.76730

[EM] D. Ebin and J. Marsden, Groups of diffeomorphismes and the motion of an incompressible fluid, Ann. of Math., Vol. 92, 1970, pp. 102-163. | MR 42 #6865 | Zbl 0211.57401

[EVM] L.C. Evans and S. Múller, Hardy spaces and the two-dimensional Euler equations with non-negative vorticity, J. Amer. Math. Soc., Vol. 7, 1994, pp. 199-220. | MR 94h:35205 | Zbl 0802.35120

[FJ] M. Frazier and B. Jawerth, Decomposition of Besov spaces, Indiana Math. J., Vol. 34, 1985, pp. 777-799. | MR 87h:46083 | Zbl 0551.46018

[Ge] P. Gérard, Résultats récents sur les fluides parfaits incompressibles bidimensionnels [d'après J.-Y. Chemin et J.-M. Delort], Seminar Bourbaki, 1991/1992, no. 757, Astérisque, Vol. 206, 1992, pp. 411-444. | Numdam | Zbl 00434753

[G] N. Gunther, On the motion of fluid in a moving container, Izvestia Akad. Nauk USSR, Ser. Fiz.-Math., Vol. 20, 1927, pp. 1323-1348, 1503-1532 ; Vol. 21, 1927, pp. 521-526, 735-756 ; Vol. 22, 1928, pp. 9-30.

[KP] T. Kato and G. Ponce, Well posedness of the Euler and Navier-Stokes equations in Lebesgue spaces Lsp(R2), Revista Ibero-Americana, Vol. 2, 1986, pp. 73-88. | MR 88a:35189 | Zbl 0615.35078

[LM] P. Lemarié and Y. Meyer, Ondelettes et bases hilbertiennes, Revista Ibero-Americana, Vol. 2, 1986, pp. 1-18. | MR 864650 | Zbl 0657.42028

[L] L. Lichtenstein, Über einige Existenzprobleme der Hydrodynamik homogenerun-zusammendrück barer, reibungsloser Flüβigkeiten und die Helmgoltzschen Wirbelsatze0, Math. Z., Vol. 23, 1925, pp. 89-154 ; Vol. 26, 1927, pp. 196-323 ; Vol. 28, 1928, pp. 387-415 ; Vol. 32, 1930, pp. 608-725. | JFM 51.0658.01

[M] A. Majda, Remarks on weak solutions for vortex sheets with a distinguished sign, Indiana Univ. Math. J., Vol. 42, 1993, pp. 921-939. | MR 94k:35236 | Zbl 0791.76015

[M1] Y. Meyer, Remarques sur un théorème de J.-M. Bony, Suppl. Rend. Circ. Mat. Palermo, Vol. 1, 1981, pp. 1-20. | MR 83b:35169 | Zbl 0473.35021

[M2] Y. Meyer, Wavelets and operators, Cambridge University Press, 1992. | MR 94f:42001 | Zbl 0776.42019

[P] J. Peetre, New Thoughts on Besov Spaces, Duke Univ. Press, 1976. | MR 57 #1108 | Zbl 0356.46038

[S] V. Scheffer, An inviscid flow with compact support in space-time, J. of Geom. Anal., Vol. 3, 1993, no. 4, pp. 343-401. | MR 94h:35215 | Zbl 0836.76017

[Sh] A. Shnirelman, On the non-uniqueness of weak solution of the Euler equations, Comm. Pure Appl. Math., Vol. 50, 1997, no. 12, pp. 1261-1286. | MR 98j:35149 | Zbl 0909.35109

[T] R. Temam, Local existence of C∞ solutions of the Euler equations of incompressible perfect fluid, Lecture Notes in Math., Vol. 565, 1976, pp. 184-194. | MR 57 #6902 | Zbl 0355.76017

[Tr] H. Triebel, Theory of Function Spaces 2, Birkhauser, 1992. | MR 93f:46029

[Y1] V. Yudovich, Nonstationary flow of an ideal incompressible liquid, Zh. Vych. Mat., Vol. 3, 1963, pp. 1032-1066. | Zbl 0129.19402

[Y2] V. Yudovich, Uniqueness theorem for the basic nonstationary problem in the dynamics of an ideal incompressible fluid, Mathematical Research Letters, Vol. 2, 1995, pp. 27-38. | MR 95k:35168 | Zbl 0841.35092

[Y3] V. Yudovich, Some bounds of solutions of elliptic equations, Mat. Sbornik, Vol. 59, 1962, pp. 229-244. | MR 26 #6558 | Zbl 0175.11604

[V] M. Vishik, Hydrodynamics in Besov spaces, Arch. for Rat. Mech. and Anal., Vol. 145, 1998, pp. 197-214. | MR 2000a:35201 | Zbl 0926.35123

[W] W. Wolibner, Un théorème sur l'existence du mouvement plan d'un fluide parfait, homogène, incompressible, pendant un temps infiniment long, Math. Z., Vol. 37, 1933, pp. 698-627. | JFM 59.1447.02 | Zbl 0008.06901